# SDR CA130214012

- Difficulty date: February 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P196305
- Condition: Clogged
- Location: Cabin Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DISPLAY COOL CAUTION MESSAGE AND BURNING ODOR IN THE FLIGHT DECK.  HOT ELECTRICAL INSULATION ODOR IN FLIGHT DECK, BECAME EVIDENT WITH DOORS CLOSED AND PACKS OFF.
